Please use this identifier to cite or link to this item:
Title: Combinatorial triangulations of homology spheres
Authors: Bagchi, Bhaskar
Dutta, Bhaskar
Keywords: Combinatorial spheres
Pl manifolds
Collapsible simplical complexes
Homology sphere
Issue Date: 2005
Citation: Discrete Mathematics, v.305, p.1-17
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Binder25.pdf2.53 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.